I am having some recurrent symptoms:
• Nausea (intermittent).
• Extreme fatigue (daily).
• Severe insomnia even on Ambien (falling asleep faster but still wake up three times a night, and I always wake up exhausted).
• Muscle weakness especially in the arms.
• Low exercise tolerance.
• Cold sensitivity.
• Dry skin and hair; hair loss has gotten worse since surgery.
• Brain fog and forgetfulness 95% of the time.
• Eye pain and blurriness (intermittent).
• Anxiety and depression after oophorectomy.
• Dizziness, intermittent when standing for longer.
• Bone pain in shins, hips, and hands.
• Joint and muscle pain (better now on Cymbalta).
• Frequent urination.
• My weight before five months was 226 lbs and my current weight is 179 lbs (47 lbs lost in 5 months).
• No stomach pain.
• Rarely constipation.
I have attached my lab report.
Welcome to icliniq.com.
I have read the attached reports. (attachment removed to protect patient identity).
The red blood cells count, hemoglobin and HCT (hematocrit) are slightly raised.
So secondary polycythemia seems most likely.
The smoking habit, heart problem, chronic lung disease, dehydration are some of the causes for it.
You are having repeated diarrhea history. So, diarrhea can cause dehydration and that is the reason for secondary polycythemia.
You need to maintain hydration with lots of water at least two to three liters per day.
You need to investigate with endoscopy or CT (computed tomography) colonoscopy, virtual colonoscopy like investigations for further work up for diarrhea.
Stool routine microscopic examination and culture are also needed to be done.
Diarrhea can cause electrolyte loss in fluid, so muscle weakness and bone pain can occur.
I suggest you take Vital Z with water to replenish the lost electrolytes.
You need to investigate with SGPT (serum glutamic pyruvic transaminase), urea, creatinine, serum vitamin D, and serum TSH (thyroid-stimulating hormone) estimation as well.
You can revert back once all reports are done.
Was this answer helpful?|
Query: Hi, I am a 34 year old female. I noticed what looks like white strings in my stool. I am also having symptoms like abdominal cramps and pain, severe fatigue, memory issues, dizziness, and sometimes constipation. I am hoping it is not parasites. Please help. Read Full »
Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article
The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a... Read Article
Query: Hi doctor, I have rashes similar to the rash of SLE, swollen, painful and redness around the eyes, severe fatigue and muscle weakness. These symptoms occurred a few months back after I had an intestinal infection. The doctors suspected it to be dermatolysis too, thus having a skin biopsy done tomorr... Read Full »
Ask your health query to a doctor online?Ask a Hematologist Now